# SDR SWAA020482

- Difficulty date: February 28, 2002
- Submitted: March 7, 2002
- Operation: Air carrier
- Aircraft: N102SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23108
- Aircraft time: 57,286 hours, 61,076 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND STRINGERS CRACKED AT BS 530, STR 15R AND STR 15L.  REPAIRED STR'S PER SRM.
